Volume 10 (2022-2023)
Volume 9 (2021-2022)
Volume 8 (2020-2021)
Volume 7 (2019-2020)
Volume 6 (2018-2019)
Volume 5 (2017-2018)
Volume 4 (2016-2017)
Volume 3 (2015-2016)
Volume 2 (2014-2015)
Volume 1 (2013-2014)

UPPER BOUNDS FOR FINITENESS OF GENERALIZED LOCAL COHOMOLOGY MODULES

Moharram Aghapournahr

Volume 1, Issue 1 , September 2013, , Pages 1-9

https://doi.org/10.22044/jas.2013.169

Abstract
  Let $R$ be a commutative Noetherian ring with non-zero identity and $a$ an ideal of $R$. Let $M$ be a finite $R$--moduleof finite projective dimension and $N$ an arbitrary finite $R$--module. We characterize the membership of the generalized local cohomology modules $H^{i}_{a}(M,N)$ in certain Serre ...  Read More

ON COMULTIPLICATION AND R-MULTIPLICATION MODULES

A. Nikseresht; H. Sharif

Volume 2, Issue 1 , September 2014, , Pages 1-19

https://doi.org/10.22044/jas.2014.298

Abstract
  We state several conditions under which comultiplication and weak comultiplication modules are cyclic and study strong comultiplication modules and comultiplication rings. In particular, we will show that every faithful weak comultiplication module having a maximal submodule over a reduced ring with ...  Read More

THE CONCEPT OF (I; J)-COHEN MACAULAY MODULES

M. Aghapournahr; Kh. Ahmadi-amoli; M. Sadeghi

Volume 3, Issue 1 , September 2015, , Pages 1-10

https://doi.org/10.22044/jas.2015.482

Abstract
  ‎We introduce a generalization of the notion of‎ depth of an ideal on a module by applying the concept of‎ local cohomology modules with respect to a pair‎ ‎of ideals‎. ‎We also introduce the concept of $(I,J)$-Cohen--Macaulay modules as a generalization of concept of Cohen--Macaulay ...  Read More

ON RELATIVE CENTRAL EXTENSIONS AND COVERING PAIRS

A. Pourmirzaei; M. Hassanzadeh; B. Mashayekhy

Volume 4, Issue 1 , September 2016, , Pages 1-13

https://doi.org/10.22044/jas.2016.724

Abstract
  Let (G;N) be a pair of groups. In this article, first we con-struct a relative central extension for the pair (G;N) such that specialtypes of covering pair of (G;N) are homomorphic image of it. Second, weshow that every perfect pair admits at least one covering pair. Finally,among extending some properties ...  Read More

MOST RESULTS ON A-IDEALS IN MV -MODULES

S. Saidi Goraghani; R. A. Borzooei

Volume 5, Issue 1 , September 2017, , Pages 1-13

https://doi.org/10.22044/jas.2017.994

Abstract
  In the present paper, by considering the notion of MV-modules which is the structure that naturally correspond to lu-modules over lu-rings, we prove some results on prime A-ideals and state some conditions to obtain a prime A-ideal in MV-modules. Also, we state some conditions that an A-ideal is not ...  Read More

MAXIMAL PRYM VARIETY AND MAXIMAL MORPHISM

M. Farhadi Sangdehi

Volume 6, Issue 1 , September 2018, , Pages 1-12

https://doi.org/10.22044/jas.2017.6012.1301

Abstract
  We investigated maximal Prym varieties on finite fields by attaining their upper bounds on the number of rational points. This concept gave us a motivation for defining a generalized definition of maximal curves i.e. maximal morphisms. By MAGMA, we give some non-trivial examples of maximal morphisms ...  Read More

BAER AND QUASI-BAER PROPERTIES OF SKEW PBW EXTENSIONS

E. Hashemi; Kh. Khalilnezhad; M. Ghadiri

Volume 7, Issue 1 , September 2019, , Pages 1-24

https://doi.org/10.22044/jas.2018.6762.1333

Abstract
  A ring $R$ with an automorphism $\sigma$ and a $\sigma$-derivation $\delta$ is called $\delta$-quasi-Baer (resp., $\sigma$-invariant quasi-Baer) if the right annihilator of every $\delta$-ideal (resp., $\sigma$-invariant ideal) of $R$ is generated by an idempotent, as a right ideal. In this paper, we ...  Read More

MULTIPLICATION MODULES THAT ARE FINITELY GENERATED

Y. Tolooei

Volume 8, Issue 1 , September 2020, , Pages 1-5

https://doi.org/10.22044/jas.2019.8699.1421

Abstract
  Let $R$ be a commutative ring with identity and $M$ be a unitary $R$-module. An $R$-module $M$ is called a multiplication module if for every submodule $N$ of $M$ there exists an ideal $I$ of $R$ such that $N = IM$. It is shown that over a Noetherian domain $R$ with dim$(R)\leq 1$, multiplication modules ...  Read More

SOME RESULTS ON STRONGLY PRIME SUBMODULES

A.R. Naghipour

Volume 1, Issue 2 , January 2014, , Pages 79-89

https://doi.org/10.22044/jas.2014.228

Abstract
  Let $R$ be a commutative ring with identity and let $M$ be an $R$-module. A proper submodule $P$ of $M$ is called strongly prime submodule if $(P + Rx : M)y P$ for $x, y M$, implies that $x P$ or $y P$. In this paper, we study more properties of strongly prime submodules. It is shown that a ...  Read More

ON THE SPECTRUM OF DERANGEMENT GRAPHS OF ORDER A PRODUCT OF THREE PRIMES

Modjtaba Ghorbani; Mina Rajabi-Parsa

Volume 6, Issue 2 , January 2019, , Pages 81-89

https://doi.org/10.22044/jas.2018.6636.1328

Abstract
  A permutation with no fixed points is called a derangement. The subset $\mathcal{D}$ of a permutation group is derangement if all elements of $\mathcal{D}$ are derangement. Let $G$ be a permutation group, a derangementgraph is one with vertex set $G$ and derangement set $\mathcal{D}$ as connecting ...  Read More

ASSOCIATED (SEMI)HYPERGROUPS FROM DUPLEXES

M. Jafarpour; F. Alizadeh

Volume 2, Issue 2 , January 2015, , Pages 83-96

https://doi.org/10.22044/jas.2015.358

Abstract
  In this paper using strongly duplexes we introduce a new class of (semi)hypergroups. The associated (semi)hypergroup from a strongly duplex is called duplex (semi)hypergroup. Two computer programs written in MATLAB show that the two groups $Z_{2n}$ and $Z_{n}times Z_{2}$ produce a strongly duplex and ...  Read More

FINITE GROUPS WITH FIVE NON-CENTRAL CONJUGACY CLASSES

M. Rezaei; Z. Foruzanfar

Volume 4, Issue 2 , January 2017, , Pages 85-95

https://doi.org/10.22044/jas.2017.850

Abstract
  ‎Let G be a finite group and Z(G) be the center of G‎. ‎For a subset A of G‎, ‎we define kG(A)‎, ‎the number of conjugacy classes of G that intersect A non-trivially‎. ‎In this paper‎, ‎we verify the structure of all finite groups G which satisfy the property ...  Read More

A COVERING PROPERTY IN PRINCIPAL BUNDLES

A. Pakdaman; M. Attary

Volume 5, Issue 2 , January 2018, , Pages 91-98

https://doi.org/10.22044/jas.2018.1093

Abstract
  Let $p:X\lo B$ be a locally trivial principal G-bundle and $\wt{p}:\wt{X}\lo B$ be a locally trivial principal $\wt{G}$-bundle. In this paper, by using the structure of principal bundles according to transition functions, we show that $\wt{G}$ is a covering group of $G$ if and only if $\wt{X}$ is a covering ...  Read More

AMENABILITY OF VECTOR VALUED GROUP ALGEBRAS

Ali Ghaffari; Seyedeh Samaneh Javadi Syahkale

Volume 3, Issue 2 , January 2016, , Pages 97-107

https://doi.org/10.22044/jas.2015.610

Abstract
  The purpose of this article is to develop the notions of amenabilityfor vector valued group algebras. We prove that L1(G, A) is approximatelyweakly amenable where A is a unital separable Banach algebra. We givenecessary and sufficient conditions for the existence of a left invariant meanon L∞(G, ...  Read More

SOME RESULTS ON THE COMPLEMENT OF THE INTERSECTION GRAPH OF SUBGROUPS OF A FINITE GROUP

S. Visweswaran; P. Vadhel

Volume 7, Issue 2 , January 2020, , Pages 105-130

https://doi.org/10.22044/jas.2018.5917.1296

Abstract
  Let G be a group. Recall that the intersection graph of subgroups of G is an undirected graph whose vertex set is the set of all nontrivial subgroups of G and distinct vertices H,K are joined by an edge in this graph if and only if the intersection of H and K is nontrivial. The aim of this article is ...  Read More

CLASSICAL 2-ABSORBING SECONDARY SUBMODULES

F. Farshadifar

Volume 8, Issue 1 , September 2020, , Pages 7-15

https://doi.org/10.22044/jas.2019.7287.1359

Abstract
  ‎In this work‎, ‎we introduce the concept of classical 2-absorbing secondary modules over a commutative ring as a generalization of secondary modules and investigate some basic properties of this class of modules‎. ‎Let $R$ be a commutative ring with‎‎identity‎. ‎We ...  Read More

f-DERIVATIONS AND (f; g)-DERIVATIONS OF MV -ALGEBRAS

L. Kamali Ardakani; Bijan Davvaz

Volume 1, Issue 1 , September 2013, , Pages 11-31

https://doi.org/10.22044/jas.2013.167

Abstract
  Recently, the algebraic theory of MV -algebras is intensively studied. In this paper, we extend the concept of derivation of $MV$-algebras and we give someillustrative examples. Moreover, as a generalization of derivations of $MV$ -algebraswe introduce the notion of $f$-derivations and $(f; g)$-derivations ...  Read More

AN INTEGRAL DEPENDENCE IN MODULES OVER COMMUTATIVE RINGS

S. Karimzadeh; R. Nekooei

Volume 3, Issue 1 , September 2015, , Pages 11-22

https://doi.org/10.22044/jas.2015.483

Abstract
  In this paper, we give a generalization of the integral dependence from rings to modules. We study the stability of the integral closure with respect to various module theoretic constructions. Moreover, we introduce the notion of integral extension of a module and prove the Lying over, Going up and Going ...  Read More

SIGNED GENERALIZED PETERSEN GRAPH AND ITS CHARACTERISTIC POLYNOMIAL

E. Ghasemian; Gh. H. Fath-Tabar

Volume 6, Issue 1 , September 2018, , Pages 13-28

https://doi.org/10.22044/jas.2017.5482.1278

Abstract
  Let G^s be a signed graph, where G = (V;E) is the underlying simple graph and s : E(G) to {+, -} is the sign function on E(G). In this paper, we obtain k-th signed spectral moment and k-th signed Laplacian spectral moment of Gs together with coefficients of their signed characteristic polynomial and ...  Read More

SOME REMARKS ON GENERALIZATIONS OF MULTIPLICATIVELY CLOSED SUBSETS

M. Ebrahimpour

Volume 4, Issue 1 , September 2016, , Pages 15-27

https://doi.org/10.22044/jas.2016.725

Abstract
  Let R be a commutative ring with identity and Mbe a unitary R-module. In this paper we generalize the conceptmultiplicatively closed subset of R and we study some propertiesof these genaralized subsets of M. Among the many results in thispaper, we generalize some well-known theorems about multiplicativelyclosed ...  Read More

AN INDUCTIVE FUZZY DIMENSION

M. Abry; Jafar Zanjani

Volume 5, Issue 1 , September 2017, , Pages 15-25

https://doi.org/10.22044/jas.2017.995

Abstract
  Using a system of axioms among with a modified definition of boundary on the basis of the intuitionistic fuzzy sets, we formulate an inductive structure for the dimension of fuzzy spaces which has been defined by Coker. This new definition of boundary allows to characterize an intuitionistic fuzzy clopen ...  Read More

DIFFERENTIAL MULTIPLICATIVE HYPERRINGS

L. Kamali Ardekani; B. Davvaz

Volume 2, Issue 1 , September 2014, , Pages 21-35

https://doi.org/10.22044/jas.2014.299

Abstract
  There are several kinds of hyperrings, for example, Krasnerhyperrings, multiplicative hyperring, general hyperrings and$H_v$-rings. In a multiplicative hyperring, the multiplication isa hyperoperation, while the addition is a binary operation. In this paper, the notion of derivation on multiplicative ...  Read More

COTORSION DIMENSIONS OVER GROUP RINGS

A. Hajizamani

Volume 7, Issue 1 , September 2019, , Pages 25-32

https://doi.org/10.22044/jas.2018.7166.1350

Abstract
  Let $\Gamma$ be a group, $\Gamma'$ a subgroup of $\Gamma$ with finite index and $M$ be a $\Gamma$-module. We show that $M$ is cotorsion if and only if it is cotorsion as a $\Gamma'$-module. Using this result, we prove that the global cotorsion dimensions of rings $Z\Gamma$ and $Z\Gamma'$ are equal.  Read More

A NEW PROOF OF THE PERSISTENCE PROPERTY FOR IDEALS IN DEDEKIND RINGS AND PR¨UFER DOMAINS

M. Nasernejad

Volume 1, Issue 2 , January 2014, , Pages 91-100

https://doi.org/10.22044/jas.2014.229

Abstract
  In this paper, by using elementary tools of commutative algebra, we prove the persistence property for two especial classes of rings. In fact, this paper has two main sections. In the first main section, we let $R$ be a Dedekind ring and $I$ be a proper ideal of $R$. We prove that if $I_1,\ldots,I_n$ ...  Read More

On $\alpha $-semi-Short Modules

Maryam Davoudian

Volume 6, Issue 2 , January 2019, , Pages 91-99

https://doi.org/10.22044/jas.2018.5493.1279

Abstract
  We introduce and study the concept of $\alpha $-semi short modules. Using this concept we extend some of the basic results of $\alpha $-short modules to $\alpha $-semi short modules. We observe that if $M$ is an $\alpha $-semi short module then the dual perfect dimension of $M$ is $\alpha $ ...  Read More